PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994 | 144 | 3 | 243-258
Tytuł artykułu

Universal spaces in the theory of transfinite dimension, I

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
R. Pol has shown that for every countable ordinal α, there exists a universal space for separable metrizable spaces X with ind X = α . We prove that for every countable limit ordinal λ, there is no universal space for separable metrizable spaces X with Ind X = λ. This implies that there is no universal space for compact metrizable spaces X with Ind X = λ. We also prove that there is no universal space for compact metrizable spaces X with ind X = λ.
Słowa kluczowe
Kategorie tematyczne
Rocznik
Tom
144
Numer
3
Strony
243-258
Opis fizyczny
Daty
wydano
1994
otrzymano
1993-02-24
poprawiono
1993-06-03
Twórcy
  • Department of Mathematics, University of Warsaw, Banacha 2, 02-097 Warszawa, Poland
Bibliografia
  • [1] R. Engelking, Dimension Theory, PWN, Warszawa, 1978.
  • [2] R. Engelking, Transfinite dimension, in: Surveys in General Topology, G. M. Reed (ed.), Academic Press, 1980, 131-161.
  • [3] R. Engelking, General Topology, Heldermann, Berlin, 1989.
  • [4] W. Hurewicz, Ueber unendlich-dimensionale Punktmengen, Proc. Akad. Amsterdam 31 (1928), 167-173.
  • [5] M. Landau, Strong transfinite ordinal dimension, Bull. Amer. Math. Soc. 21 (1969), 591-596.
  • [6] B. T. Levšenko [B. T. Levshenko], Spaces of transfinite dimensionality, Mat. Sb. 67 (1965), 255-266 (in Russian); English transl.: Amer. Math. Soc. Transl. Ser. 2 73 (1968), 135-148.
  • [7] L. A. Luxemburg, On infinite-dimensional spaces with transfinite dimension, Dokl. Akad. Nauk SSSR 199 (1971), 1243-1246 (in Russian); English transl.: Soviet Math. Dokl. 12 (1971), 1272-1276.
  • [8] L. A. Luxemburg, On transfinite inductive dimensions, Dokl. Akad. Nauk SSSR 209 (1973), 295-298 (in Russian); English transl.: Soviet Math. Dokl. 14 (1973), 388-393.
  • [9] L. A. Luxemburg, On compact spaces with non-coinciding transfinite dimensions, Dokl. Akad. Nauk SSSR 212 (1973), 1297-1300 (in Russian); English transl.: Soviet Math. Dokl. 14 (1973), 1593-1597.
  • [10] L. A. Luxemburg, On compactifications of metric spaces with transfinite dimensions, Pacific J. Math. 101 (1982), 399-450.
  • [11] L. A. Luxemburg, On universal infinite-dimensional spaces, Fund. Math. 122 (1984), 129-147.
  • [12] A. R. Pears, A note on transfinite dimension, ibid. 71 (1971), 215-221.
  • [13] R. Pol, On classification of weakly infinite-dimensional compacta, ibid. 116 (1983), 169-188.
  • [14] R. Pol, Countable-dimensional universal sets, Trans. Amer. Math. Soc. 297 (1986), 255-268.
  • [15] R. Pol, Questions in dimension theory, in: Open Problems in Topology, J. van Mill and G. M. Reed (eds.), North-Holland, 1990, 279-291.
  • [16] Yu. M. Smirnov, On universal spaces for certain classes of infinite dimensional spaces, Izv. Akad. Nauk SSSR Ser. Mat. 23 (1959), 185-196 (in Russian); English transl.: Amer. Math. Soc. Transl. Ser. 2 21 (1962), 21-33.
  • [17] G. H. Toulmin, Shuffling ordinals and transfinite dimension, Proc. London Math. Soc. 4 (1954), 177-195.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv144i3p243bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.